Journal Name:
Advances in Fuzzy Mathematics
Volume:
6
Issue:
2
Pages From:
269
To:
281
Date:
السبت, يناير 1, 2011
Keywords:
A Fuzzy Set, A Fuzzy Relation, Max-Min Composition, Fuzzy transition matrix, Ergodic Fuzzy Markov Chain
Abstract:
In this paper, depending on max-min composition, we study the Ergodicity of
a particular class of finite fuzzy Markov chains where the first row of the
transition matrices consists of arbitrary values (between zero and 1) while the
other rows’ entries are one in one place and zero elsewhere. Under certain
conditions, we show that a fuzzy Markov chain in this class is Ergodic.
External Link: